Existence and Uniqueness Results for Fuzzy Fractional Differential Equation Upon Chinchole-Bhadane Intervals Fractional Calculus Method

Authors

DOI:

https://doi.org/10.26713/jims.v15i1.2976

Abstract

In this study, we derive certain features of a novel fractional derivative of two variables presented lately by Chinchole and Bhadane using a Mittag-Leffler kernel. Initially, it is given how to compute the fuzzy set value function’s fractional derivative of the SABC. Hence, it is utilized to show that a solution to a fuzzy fractional differential equation involving the SABC fractional derivative exists and is unique. An example is presented and solved for further illustration.

Downloads

Downloads

Published

2023-12-31
CITATION

How to Cite

El Ghazouani, A., El Omari, M., & Melliani, S. (2023). Existence and Uniqueness Results for Fuzzy Fractional Differential Equation Upon Chinchole-Bhadane Intervals Fractional Calculus Method. Journal of Informatics and Mathematical Sciences, 15(1), 1–15. https://doi.org/10.26713/jims.v15i1.2976

Issue

Section

Research Article